MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3387S-40
Medical Device Problem Codes Bent (1059); Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative (rep) via a healthcare professional (hcp) regarding a patient implanted with a neurostimulator (ins) for dystonia and movement disorders.It was reported that a new lead was opened and contact 0 was bent out of box.The surgeon would not implant the lead, so a new lead was used.The bent lead never touched the patient.The issue was resolved at the time of this report.No further complications are anticipated.
 
Additional Manufacturer Narrative
Analysis of the lead (lot# va1fuq8) found that the tip of the lead was bent at the #0 electrode sleeve on the distal end.Additional analysis results: product analysis #(b)(4):analysis information -- (b)(6)2017, 15:19:16 cst pli# 10 product id# 3387s-40 analysis confirmed that the distal end of the lead was bent.{electrical testing of the lead determined that continuity was comple te and no electrical shorts were observed between circuits.} electrical testing of the lead determined continuity was complete and no electrical shorts were identified between the circuits.Analysis observed the distal end of the lead was bent.{the tip of the lead was bent at the #0 electrode sleeve.} concomitant product(s): product id :neu_stylet_acc, lot# unknown, product type: accessory.(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6537100
Report Number2649622-2017-04893
Device Sequence Number19242848
Product Code MRU
UDI-Device Identifier00643169516540
UDI-Public00643169516540
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
H020007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2019
Device Model Number3387S-40
Device Catalogue Number3387S-40
Device Lot NumberVA1FUQ8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2017
Initial Date Received by Manufacturer 04/28/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
06/29/2017
06/29/2017
Initial Report FDA Received Date05/02/2017
Supplement Report FDA Received Date06/08/2017
06/22/2017
06/29/2017
10/03/2017
10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age20 YR